# SDR SWAA2021071990433

- Difficulty date: July 1, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS727E+3 LBL12 WL157.  REMOVED CORROSION ON RAIL,  REMAINING THICKNESS IS 0.050' ;ORIGINAL MATERIAL THICKNESS IS 0.063' ; TO BE FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; STEP 4A (2).   REMOVED DAMAGE L=2.7' FROM ACB RAIL BS 727E+3 LBL12; WL157; IAW SRM 53-00-53-2R-2; REPAIR 2; PAR. 4.  LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-00-53-2R-2. INSTALLED CHANNEL FILLER AND FILLER SPLICES IAW SRM 53-00-53-2R-2.
